Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Leebo

Acne lamps and accutane

Recommended Posts

Hi, i understand from the faq that you arnt allowd to use these lamps while on accutane? Why is this? Is it to do with the fact your skin is sensitive to sunlight?

Also, i know accutane stays in your system for a while, how soon after finishing a course could you start using these lamps?

Thanks for any help you can give me! :)

Share this post


Link to post
Share on other sites

if you mean lasers as acne lamps then this is why.

when youre on accutane, youre skin gets very thin, which makes your skin very prone to scarring and hyperpigmentation.

once youre inital breakout is out of the way, that is if you have one, your skin will slowly but gradually repair itself and reduce redness. moisturizing is very important. you dont want to keep your skin dry. you want to nourish it with a moisturizer that is noncomedogenic and you always want to an spf (suncreen) if you go outside, even in the winter. being in the sun without sunscreen can cause damage to the skin especially on to places where there is scarring. get an spf that is zinc oxide based. i think olay sells one with that base, check the ingredients.

once youre done with accutane, you need to wait 6 months, AT LEAST, to even preform any skin/scarring/ hyperpigmentation treatments or you will cause more damage to the skin.

youre dermatologist should have gone over this if you were prescribe accutane.

you should do some more research before you take accutane. it is a verryy serious drug.

Edited by dykim90

Share this post


Link to post
Share on other sites

Man thats a gutter :( not really sure what i can do then :( laser stuff is the last thing for me to try :(

Tried everything to get rid of these cysts :(

Ima get on my knees and beg my derm for some cotisone injections or something :(

Thanks for the help though

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×